# SDR UALA2013032902047

- Difficulty date: March 27, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,584 hours, 23,117 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEFECTIVE AT2. (1=CAPT,2=1ST OFF,3=1ST OBS)  F/O MASK'S QUICK DON HARNESS HAS A LEAK.  REMOVED F/O MASK.  INSTALLED SERVICEABLE PCN 649-0148 SN 62432, OP'S CHECKS GOOD.  OK FOR SERVICE.
